# SDR AALA201506299007

- Difficulty date: May 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53370373212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PRESS PLATE AT FRAME 43 & -Y1650 CRACKED.  REPLACED PRESS PLATE IAW SRM 51-72-11 & DWG D53370500.
